Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 2, Number 5
HTML articles powered by AMS MathViewer

On Rouché’s theorem and the integral-square measure of approximation
J. L. Walsh PDF
Proc. Amer. Math. Soc. 2 (1951), 671-681
Note on the location of the critical points of a real rational function
J. L. Walsh PDF
Proc. Amer. Math. Soc. 2 (1951), 682-685
A theorem for kernel functions
Philip Davis and Henry Pollak PDF
Proc. Amer. Math. Soc. 2 (1951), 686-690
Remark on the Hurwitz zeta function
T. M. Apostol PDF
Proc. Amer. Math. Soc. 2 (1951), 690-693
Some theorems on meromorphic functions
S. M. Shah PDF
Proc. Amer. Math. Soc. 2 (1951), 694-698
Linear difference equations with periodic coefficients
Adaikalam A. Gnanadoss PDF
Proc. Amer. Math. Soc. 2 (1951), 699-703
Self-adjoint factorizations of differential operators
Kenneth S. Miller PDF
Proc. Amer. Math. Soc. 2 (1951), 704-705
On the integration scheme of Maréchal
Emil Grosswald PDF
Proc. Amer. Math. Soc. 2 (1951), 706-709
On the density theorem
A. Papoulis PDF
Proc. Amer. Math. Soc. 2 (1951), 709-717
Polynomial iterations to roots of algebraic equations
Alston S. Householder PDF
Proc. Amer. Math. Soc. 2 (1951), 718-719
A nonabsolute basis for Hilbert space
B. Gelbaum PDF
Proc. Amer. Math. Soc. 2 (1951), 720-721
An extension of a result of Liapounoff on the range of a vector measure
Herman Chernoff PDF
Proc. Amer. Math. Soc. 2 (1951), 722-726
Approximate isometries in bounded spaces
R. L. Swain PDF
Proc. Amer. Math. Soc. 2 (1951), 727-729
A note on the summability of infinite series by sequence to sequence and series to sequence transformations
O. W. Rechard PDF
Proc. Amer. Math. Soc. 2 (1951), 730-731
On the distribution of the values of the partial sums of a Taylor series
V. F. Cowling PDF
Proc. Amer. Math. Soc. 2 (1951), 732-738
Norms of matrix type for the spaces of convergent and bounded sequences
Albert Wilansky PDF
Proc. Amer. Math. Soc. 2 (1951), 738-741
The use of bilinear mappings in the classification of groups of class $2$
N. J. S. Hughes PDF
Proc. Amer. Math. Soc. 2 (1951), 742-747
A short proof of an identity of Euler
Daniel Shanks PDF
Proc. Amer. Math. Soc. 2 (1951), 747-749
On the representation of integers by sums of polynomials
L. Kuipers PDF
Proc. Amer. Math. Soc. 2 (1951), 750-752
Functions which represent prime numbers
Ivan Niven PDF
Proc. Amer. Math. Soc. 2 (1951), 753-755
A general dependence relation for lattices
Daniel T. Finkbeiner PDF
Proc. Amer. Math. Soc. 2 (1951), 756-759
Systems of Diophantine equations
A. A. Aucoin PDF
Proc. Amer. Math. Soc. 2 (1951), 760-765
A Boolean algebra without proper automorphisms
Bjarni Jónsson PDF
Proc. Amer. Math. Soc. 2 (1951), 766-770
The Wedderburn principal theorem in Banach algebras
Chester Feldman PDF
Proc. Amer. Math. Soc. 2 (1951), 771-777
A characterization of simply connected closed arcwise convex sets
F. A. Valentine PDF
Proc. Amer. Math. Soc. 2 (1951), 778-780
Convex bodies associated with a convex body
Preston C. Hammer PDF
Proc. Amer. Math. Soc. 2 (1951), 781-793
Families of Lorentzian matrices
C. C. MacDuffee PDF
Proc. Amer. Math. Soc. 2 (1951), 794-797
Recurrence and incompressibility
Charles W. Williams PDF
Proc. Amer. Math. Soc. 2 (1951), 798-806
On the embedding of topological semigroups and integral domains
B. Gelbaum, G. K. Kalisch and J. M. H. Olmsted PDF
Proc. Amer. Math. Soc. 2 (1951), 807-821
Two-dimensional subgroups
Deane Montgomery and Leo Zippin PDF
Proc. Amer. Math. Soc. 2 (1951), 822-838
A note of correction
Edwin E. Moise PDF
Proc. Amer. Math. Soc. 2 (1951), 838